# SDR DALA2022101706712

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 81,122 hours, 10,659 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 EMERGENCY AISLE LIGHT AT 13H AND 33B INOP. CORRECTIVE ACTION: FOUND WIRE CONNECTORS TO BE DISCONNECTED. RE-CONNECTED AND OK. (9238607)
